It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50Showing 1 - 20 of 1000 for accutane day 3. (0.079 seconds)


... I've been on accutane for 3 months, and I just upped to 80mg/day. Has anyone else experienced your tongue feeling burnt? Since I started 80mg a day, my tongue has felt burnt, and my eyelids are extremely dry. My dermatologist told me it probably has nothing to do with accutane. Is it a vitam b deficiency? It's painful to eat and I want it gone. Any feedback is appreciated. (4 replies)
... and did a pill and skipped a day and took another pill. ... (22 replies)
... I haven't taken a pill today, but still consider myself on it. I will also try 40 once every 3 days before I stop totally. ... (6 replies)

... Right now I'm using accutane for 5 days and since day 3 I started breaking out everyday a bit. So not much improvement yet. ... (4 replies)
... I started my accutane treatment 3 days ago and I noticing that the zits I had shrank a little and are going away now. So right now, my skin actually looks relatively good! ... (0 replies)
... rutgergen...I also have concerns over how bad this drug really is, but fortunately like hizzy, I have had no gastro-intestinal issues so lucky I guess. Many weird itchy bumpy skin issues though. blisters on my clavicle(collarbone)one day, 3 skin tags sprouted on my inner arm one day (yes they are still there) itchy sorta pimles on my chest back and upper arms . most of them... (21 replies)
... free naicin. It worked pretty well, even with my cysts, but only for about 3 weeks, then everything came back as strong as ever. ... (26 replies)
... So far, so good! No dry lips or skin, no side effects I'm aware of at this early stage. No new acne, and my 3 cysts have flattened out a bit, with the top layers flaking off slightly. That awful cyst pain is gone, and my chin seems to have less overall inflammation. ... (26 replies)
Low Dose Accutane
Oct 22, 2009
... My son is 17, 195lbs, 6'6", been on accutane for 3 months. He is doing well. Went through dry lips, initial breakout, tiredness, mouth so sore he couldn't talk. Most of that only lasted a week. ... (250 replies)
... Well its official I tried caffeine again and I flushed within 3 minutes of drinking it. It appears that I no longer have the protection of Doxycyline and normal Rosacea symptoms have returned. ... (250 replies)
Accutane help
Oct 29, 2008
... I finally started accutane about 3 weeks ago and I'm not sure if I'll continue for month 2. ... (1 replies)
... m wrong, but I also recall the doctor telling me that you are more prone to injuries as well. I cannot play Volleyball this year because of my treatment. I'm on day 3, no symptoms either. ... (2 replies)
... Hi guys. Well it's been over 3 years! If you search the forums you'll notice I've been very outspoken about accutane and any acne topic. I emailed the guys at healthboards and they reactived my account. ... (0 replies)
... I'm on day 3 of generic Accutane (Amnesteem) and I have all over body aches. I've taken ibuprophen, but it's not helping. Is there anything else I can try? (5 replies)
... I know it's gonna be another journey but thankfully this is the best my skin has ever been when I started a course of accutane so hopefully it won't be too crazy. I also do plan on staying at 80 mg for the duration. ... (68 replies)
... hey! yeah its fine to wear makeup on accutane...as long as its non comedogenic or tested to not affect acne, its good. i would say it is from your period , ive got mine too! and trust me, i was going pretty good and yesterday...bam...i got probably about 5 new ones....and not long after that female friend came along. how annoying. :rolleyes: but at least i can... (179 replies)
... Yes! Since about day 3 ( im on day 44 or 45 ) i have had lower back pain, that is really noticable when I relax or sit down/get up....it hasnt gone away and i dont expect it to until after the course. You can tell your derm about it...im not going to b/c it isnt something thats horrible, b/c sometime i heard they can lower the dosage. It's up to you though, but yes it is... (5 replies)
... I have only been on accutane for 3 days (60mgs per day) and last night my eyes felt like they were burning!! Is this normal?? (6 replies)
... Day 3 Skin mmm... looks the same i think? but little red bumps are becoming whiteheads!.. lip is little more dry.. nose i keep on putting vaseline up there incase it dries up haha! My head is still abit woozy..and visions abit blurry. Eye's are quite dry... my joints feel abit stiff.. mmmm.. hey tiramasu & lexla =) so are you suppose to eat fatty foods with it??... (8 replies)
... good luck on accutane! im 3 weeks in and love it already and ive battled it for about 8 yrs... ... (2 replies)


Associated Tags: accutane, acne, breakout, rosacea, tretinoin, yeast infection

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 50

All times are GMT -7. The time now is 04:58 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!